# SDR SWAA2022071419109

- Difficulty date: June 15, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FRAME AT BS 277 BETWEEN STRINGER 1 AND STRINGER 2L. / [01] CORROSION FOUND AT BS 277 FRAME SPLICE ANGLE BETWEEN STR 1 AND STR 2 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9C;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED FRAME SPLICE ANGLE FROIM BS 277 BETWEEN STR 1 AND STR 2L IAW SRM 51-10-02-0G-0;[04] CORRECTION STEP-3 REMOVED FRAME SPLICE ANGLE FROM BS 277 BETWEEN STR 1 AND STR 2L IAW SRM 51-10-02-0G-0;[05] CORROSION REMOVED ON TOP SURFACE OF SPLICE FLANGE MEASURES L=5.'X W=0.9' MAX. MATERIAL LOSS 0.002' ' IAW SRM 51-10-02-0G-0; ORIGINAL THICKNESS IS 0.051' PER DWG#141A1121.   ATTACHED GRID MAP = 0.050' X 0.050'.;[06] VERIFIED CORRECTIVE ACTION STEP 5.;[07] REFER TO EA 22-153-01915 SUMMARY REQUIREMENT; BARCODE: TTG8Q00DEN5Z;[08] ALL WORK ACCOMPLISHED IAW EA 22-153-01915;[09] VERIFIED ALL WORK ACCOMPLISHED IAW EA 22-153-01915. VERIFIED MEASUREMENT TABLE COMPLETED
